# SDR VNAA202412240048

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pan
- Part number: MM67035224001
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00184226 DISCREPANCY: LOW PRESSURE BLEED PAN HAS 4 GOUGES FROM CONTACT WITH THE COVER. CORRECTIVE ACTION: REMOVED AND REPLACED L/P BLEED PAN IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01          MM670-35224-001
